Author Ikehata, Shûichi|
Published Date 1984-01
Publication Title Mathematical Journal of Okayama University
Volume volume26
Issue issue1
Content Type Journal Article
Author Hirano, Yasuyuki| Yamakawa, Hirofumi|
Published Date 1984-01
Publication Title Mathematical Journal of Okayama University
Volume volume26
Issue issue1
Content Type Journal Article
Author Faith, Carl|
Published Date 1984-01
Publication Title Mathematical Journal of Okayama University
Volume volume26
Issue issue1
Content Type Journal Article
Author Trzepizur, Andrzej|
Published Date 1984-01
Publication Title Mathematical Journal of Okayama University
Volume volume26
Issue issue1
Content Type Journal Article
Author Yamini, Amir H.|
Published Date 1984-01
Publication Title Mathematical Journal of Okayama University
Volume volume26
Issue issue1
Content Type Journal Article
Author Tominaga, Hisao| Yaqub, Adil|
Published Date 1983-12
Publication Title Mathematical Journal of Okayama University
Volume volume25
Issue issue2
Content Type Journal Article
Author Hongan, Motoshi|
Published Date 1983-12
Publication Title Mathematical Journal of Okayama University
Volume volume25
Issue issue2
Content Type Journal Article
Author Ito, Noboru|
Published Date 1983-12
Publication Title Mathematical Journal of Okayama University
Volume volume25
Issue issue2
Content Type Journal Article
Author Tominaga, Hisao| Yaqub, Adil|
Published Date 1983-12
Publication Title Mathematical Journal of Okayama University
Volume volume25
Issue issue2
Content Type Journal Article
Author Ferrero, Miguel| Kishimoto, Kazuo|
Published Date 1983-12
Publication Title Mathematical Journal of Okayama University
Volume volume25
Issue issue2
Content Type Journal Article
Author Kutami, Mamoru|
Published Date 1983-12
Publication Title Mathematical Journal of Okayama University
Volume volume25
Issue issue2
Content Type Journal Article
Author Hirano, Yasuyuki|
Published Date 1983-12
Publication Title Mathematical Journal of Okayama University
Volume volume25
Issue issue2
Content Type Journal Article
Author Hirano, Yasuyuki| Tominaga, Hisao|
Published Date 1983-12
Publication Title Mathematical Journal of Okayama University
Volume volume25
Issue issue2
Content Type Journal Article
Author Chidambaraswamy, J.| Sitaramachandrarao, R.|
Published Date 1983-12
Publication Title Mathematical Journal of Okayama University
Volume volume25
Issue issue2
Content Type Journal Article
Author Huynh, Dinh Van|
Published Date 1983-12
Publication Title Mathematical Journal of Okayama University
Volume volume25
Issue issue2
Content Type Journal Article
Author Morimoto, Shoji|
Published Date 1983-12
Publication Title Mathematical Journal of Okayama University
Volume volume25
Issue issue2
Content Type Journal Article
Author Kado, Jiro|
Published Date 1983-12
Publication Title Mathematical Journal of Okayama University
Volume volume25
Issue issue2
Content Type Journal Article
Author Hirano, Yasuyuki| Kaya, Arif| Tominaga, Hisao|
Published Date 1983-12
Publication Title Mathematical Journal of Okayama University
Volume volume25
Issue issue2
Content Type Journal Article
Author Park, Jae Keol|
Published Date 1983-06
Publication Title Mathematical Journal of Okayama University
Volume volume25
Issue issue1
Content Type Journal Article
FullText URL mjou_061_037_073.pdf
Author Higashiyama, Kazumi|
Abstract In the present paper, we study configuration space groups. The goal of this paper is to reconstruct group-theoretically the inertia groups associated to various types of log divisors of a log configuration space of a smooth log curve from the associated configuration space group equipped with its collection of log-full subgroups.
Keywords anabelian geometry configuration space log divisor log-full subgroup
Published Date 2019-01
Publication Title Mathematical Journal of Okayama University
Volume volume61
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 37
End Page 73
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University